# SDR IPXA2022052582518

- Difficulty date: May 14, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300*
- Aircraft serial: 0815
- Aircraft time: 24,922 hours, 15,270 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5724199320200
- Part serial: NSN
- Condition: Cracked
- Location: Lh Kruger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEGCRACKED WEB SUPPORT BRACKET AT LH WING KRUEGER FLAP WELL O/B SIDEFABRICATED AND REPLACED WEB SUPPORT BRACKET (ANGLE) IAW SRM 57-41-11, SRM 51-70-12 AND SRM 51-40-21
